# SDR CALA9601351

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Sta 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.25 CRACK IN R/H SIDE OF PRESSURE BULKHEAD AT STA 178. THE BULKHEAD WAS REPAIRED IAW SRM 53-10-11 AND 53-10-2.
